MathSciNet Relay Station
MathSciNet bibliographic data
MR2272135 (2007k:32018) 32H02 (30C55)
Muir, Jerry R., Jr.; Suffridge, Ted J. A generalization of half-plane mappings to the ball in $\Bbb C\sp n$. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1485–1498 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement